Derakhshan, Mohammad Hossein, Ansari, Alireza, Ahmadi Darani, Mohammadreza. (1396). On asymptotic stability of Weber fractional differential systems. نشریه جغرافیا و برنامه ریزی, 6(1), 30-39.
Mohammad Hossein Derakhshan; Alireza Ansari; Mohammadreza Ahmadi Darani. "On asymptotic stability of Weber fractional differential systems". نشریه جغرافیا و برنامه ریزی, 6, 1, 1396, 30-39.
Derakhshan, Mohammad Hossein, Ansari, Alireza, Ahmadi Darani, Mohammadreza. (1396). 'On asymptotic stability of Weber fractional differential systems', نشریه جغرافیا و برنامه ریزی, 6(1), pp. 30-39.
Derakhshan, Mohammad Hossein, Ansari, Alireza, Ahmadi Darani, Mohammadreza. On asymptotic stability of Weber fractional differential systems. نشریه جغرافیا و برنامه ریزی, 1396; 6(1): 30-39.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.